MAUDE Adverse Event Report: Remote Diagnostic Technologies Ltd. Tempus Pro, Printer; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Remote Diagnostic Technologies Ltd. Tempus Pro, Printer; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number 00-1024-R
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
This report is based on information provided by a philips remote service engineer (rse) and will be investigated by the philips complaint handling team.Philips received a complaint concerning a tempus pro device.It was reported that, upon startup, a screen appeared prompting the user to select ¿abort turn off,¿ after which the device automatically powered off.As a result, a 12-lead ecg could not be obtained for a patient experiencing chest pain until a double-crewed ambulance (dca) arrived with a lifepak 15 (lp15) monitor/defibrillator.The tempus pro monitor was subsequently removed from service.The patient was transferred to another device, and alternative monitoring was implemented.No injury or adverse outcome was reported in association with this event.

Brand Name
Tempus Pro, Printer
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Remote Diagnostic Technologies Ltd.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK  GU14 6XW
Manufacturer (Section G)
Remote Diagnostic Technologies Ltd.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK   GU14 6XW
Manufacturer Contact
sharunyan thavarajan
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 -6XW
UK   GU14 6XW
MDR Report Key50689012
Report Number3003832357-2026-100515
Device Sequence Number5155592
Product Code MHX
UDI-Device Identifier05060472442925
UDI-Public(01)05060472442925
Combination Product (Y/N)N
Initial Reporter StateGB
Initial Reporter CountryUK
PMA/510(K) Number
K201746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-1024-R
Device Catalogue Number867422
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown